# SDR UPS97222163

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION SKIN AT OXYGEN SERVICING PANEL BULGING.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-30-3, 51-20-15, 53-10-3, 51-10-1, 51-40-3.
